# SDR 2013FA0000063

- Difficulty date: January 30, 2013
- Submitted: January 30, 2013
- Operation: General aviation
- Aircraft: N608MM
- Make and model: Cessna 525
- Aircraft serial: 0104
- Aircraft time: 5,132 hours, 3,867 cycles
- Engine: Wilint FJ44
- Engine time: 513 hours, 3,867 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Condition: Frozen
- Location: Zone 100
- Part time: 5,132 hours, 3,867 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

RT THROTTE STUCK IN THE CRUISE DETENT IN FLIGHT AT ALTITUDE.  EXESSIVE BROWN FLUID FOUND UNDER COCKPIT FLOORBOARDS.  (REMOVED) ENVELOPING THE THROTTLE CABLES.  SUSPECT FREEZING IN FLIGHT CONDITION. UNABLE TO DETERMINE SOURCE BY LIMITED TIME TO TROUBLESHOOT.  CUSTOMER HAD FLIGHT TO COMPLETE.
